Opinions (Top voted first)

Updated
IceWolf Says:

I was put on Oxybutynin almost a year ago. It started because I have severe Crohns disease and woke up one morning after an extended flare up unable to walk. I went to the hospital and they found a blood clot inside my heart blocking off 90% of blood flow (amazing, I know.) Due to that and quickly dropping blood pressure I was forced to stay in bed for 5 weeks, then I slipped into a coma for 36 days. Being in a coma for that amount time they had put in a Foley. I had to stay on a Foley for 10 1/2 months straight. After removing it they said my bladder would struggle so this drug would help. It's been about a year since then, I've been in a wheelchair ever since. I'm hoping this background info will help anyone of you with my question.

I have trouble remembering how well this drug worked when I started with, everything is still fuzzy from that time because I still taking drugs to help sedate me some. The last 2 months I've noticed problems and I'm wondering if it's the drug or an infection. The drug just doesn't seem to work. I still have uncontrollable urge, go anywhere between 10 to 18 times a day (I've started a journal of it), and sometimes I go hours with the feeling that I have to go and it's always just a little amount. I wear adult diapers but seriously, how long can a person do that? I'm scared to leave my house because it's not easy using a bathroom away from home when you have to deal with moving a wheelchair and then getting around in said chair. I'm just wondering if I need to be taking higher dosages of this drug or if I could possibly have an infection? I've brought it up passingly to my doctor and he just said that many wheelchair bound patients experience these problems and that I should advoid caffeine. (I don't drink booze, don't smoke, and stay away from coffee but I do have a hard time turning down a Pepsi). Could it be something as simple as cutting soda out of my diet? Or should I seek out another opinion from a different doctor? It's hard to tell sometimes if I have an infection due to my Crohns disease always causing back and stomach pains, and I have kidney stones often as well which sometimes has the same problems as an infection. Anyone's opinion would be helpful. Thanks!

2 Replies

Earliest Newest Votes
1
Verwon Says:

It could be due to more kidney stones, if you get them regularly, that's the first thing I'd be suspicious about. They can cause all the symptoms you've described. The small ones may not cause the same pain as the larger, but could still cause the other symptoms.

Have you considered seeing a urologist to have this checked out? That would really be the best person to speak to about it.

Was this helpful? 0
2
Optimistic Says:

That medication HURT. It was so weird. I stead of needing to pee 20x before noon I just had bladder pain all day. Like deep ache pain. It cut down on the urgency to urinate, but it’s like my bladder still wanted to go but the rest of my body didn’t hear its cries.

Was this helpful? 0

More Discussions:

Patient opinions on Tris pharma's Vicodin 10-300

Need opinions for hydrocodone, specifically Vicodin 10-300 manufactured by Tris Pharma. I have had bad experiences with ...

2 REPLIES
Metoprolol, Adderall subjective opinions... what's up?

I am a 68 year old woman in relatively good health and physically active. My soap opera began with an aortic valve (porc...

5 REPLIES